Discussions By Condition: I cannot get a diagnosis.

phlegm and medication

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: GLADUE1210
  • January 10, 2007
  • 08:56 PM

I would like to know if Serzone causes phlegm buildup? Or if someone had a dental procedure (root canal) would that effect my sinus's? and would that play into the fact that certain medications also play a part into it?

Reply Flag this Discussion

2 Replies:

  • The antidepressant Serzone has been removed from the market; it causes decreased liver function. If you're still taking it, check with your pharmacist. I've tried several antidepressants in the last 10 years and I don't recall phlegm or muscous side effects. Hope you find an answer. Good luck.
    oklahomagal 14 Replies
    • February 16, 2007
    • 03:40 AM
    • 0
    Flag this Response
  • Root canals can affect sinus, both ways. A infected root can actually cause a sinus infection and a sinus infection can actually cause an infected root. Many people's root go into their sinus cavities. I personally have this and will not do any dental work when dealing with a cold or sinus infection due to fear of complications. Check with your Dentist or ENT doctor.
    Anonymous 42,789 Replies
    • February 16, 2007
    • 03:30 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?